# SDR ASAA2020080332972

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,434 hours, 15,463 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018170
- Condition: Failed
- Location: Nr 2 Eng Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

#2 ENGINE TREND DATA STILL SHOWS A RISE IN LOW PRESSURE ROTOR VIBRATION LEVELS WITH EXCESSIVE FAN SCATTER. GROUNDED - YES. FAN LUBE PREFORMED REF TC 7842010, REPLACED 1 PLATFORM & 1 SPACER. TEST 7 ACCOMPLISHED AL VIBS WITH NORMAL LIMIT.
